# SDR DALA2023101408451

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 61,241 hours, 43,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOPERATIVE IN THE TAIL COMPARTMENT CEILING. MAINTENANCE REPLACED THE BATTERY AND THE PSU AT THE RIGHT AFT LAVATORY CEILING. TAIL COMPARTMENT EMERGENCY LIGHTS CHECKED GOOD PER B717 AMM 33-51-10. (LP #4295229)
